# SDR CALA9701373

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO DENTS IN RT FUSELAGE SKIN AT STA 380.  THE DENTED AREA WAS CUT OUT.  FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.
